Alert archive / New York / Flash Flood Warnings in 2024
Flash Flood Warning 9, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 19, 2024, 3:04 PM EDT for Albany County, Schenectady County, New York. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2024, 3:04 PM EDT (19:04 UTC)
- Expired
- Aug 19, 2024, 5:29 PM EDT
- In force
- 2 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Albany County, NY, Schenectady County, NY
The radar
The Albany radar (KENX), 28 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 3:30 PM EDT | FLASH FLOOD | 2 Ese Westmere, NY | US 20/Western Ave closed due to flooding at Stuyvesant Plaza. |
| Aug 19, 3:42 PM EDT | FLASH FLOOD | Colonie, NY | Flooding on Route 5 into Colonie with all lanes closed. |
| Aug 19, 3:55 PM EDT | FLASH FLOOD | 2 Nnw Albany, NY | 4-5 cars under water or water a few feet or higher against them near Central Ave and the DMV building. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
654
WGUS51 KALY 191904
FFWALY
NYC001-093-192215-
/O.NEW.KALY.FF.W.0009.240819T1904Z-240819T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
304 PM EDT Mon Aug 19 2024
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Northeastern Albany County in east central New York...
Southeastern Schenectady County in east central New York...
* Until 615 PM EDT.
* At 304 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.5 and 2 inches of rain have fallen. Additional rainfall amounts
of 0.5 to 1.5 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Albany, Schenectady, Rotterdam, Colonie, Latham, Guilderland,
Niskayuna, Menands, Voorheesville, Loudonville, Karner, Maywood,
Lisha Kill, Westmere, McKownville, Stanford Heights, Shakers,
North Bethlehem, Hartmans Corners and Roessleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4282 7392 4280 7385 4280 7384 4279 7383
4278 7383 4278 7382 4278 7381 4278 7380
4278 7379 4279 7379 4278 7376 4277 7373
4275 7374 4265 7376 4265 7397 4278 7398
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Frugis2 follow-up statements
044
WGUS71 KALY 192044
FFSALY
Flash Flood Statement
National Weather Service Albany NY
444 PM EDT Mon Aug 19 2024
NYC093-192054-
/O.CAN.KALY.FF.W.0009.000000T0000Z-240819T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Schenectady NY-
444 PM EDT Mon Aug 19 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN SCHENECTADY
COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4279 7379 4277 7373 4275 7374 4265 7376
4265 7390 4277 7386 4277 7385 4277 7382
4277 7381 4278 7381 4278 7380 4278 7379
$$
NYC001-192215-
/O.CON.KALY.FF.W.0009.000000T0000Z-240819T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Albany NY-
444 PM EDT Mon Aug 19 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS
EVENING FOR NORTHEASTERN ALBANY COUNTY...
At 444 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1.0 and 2.5 inches of rain have fallen. Additional rainfall amounts
of 0.1 to 0.25 inches are possible in the warned area. Flash
flooding is ongoing or expected to continue before flows recede.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Albany, Colonie, Latham, Menands, Loudonville, Roessleville,
Shakers, West Albany, McKownville, Karner, Verdoy, North
Bethlehem, Newtonville, Bleecker Stadium, Maywood, Westmere and
Mohawk View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4279 7379 4277 7373 4275 7374 4265 7376
4265 7390 4277 7386 4277 7385 4277 7382
4277 7381 4278 7381 4278 7380 4278 7379
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
TAW335
WGUS71 KALY 192129
FFSALY
Flash Flood Statement
National Weather Service Albany NY
529 PM EDT Mon Aug 19 2024
NYC001-192139-
/O.CAN.KALY.FF.W.0009.000000T0000Z-240819T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Albany NY-
529 PM EDT Mon Aug 19 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN ALBANY COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4279 7379 4277 7373 4275 7374 4265 7376
4265 7390 4277 7386 4277 7385 4277 7382
4277 7381 4278 7381 4278 7380 4278 7379
$$
TAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 1:36 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 19, 1:36 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 136 PM EDT Mon Aug 19 2024 .SYNOPSIS... Clouds break for some sun this morning as we remain muggy before a cold front marches eastward. Areas of showers and thunderstorms capable of producing heavy downpours will develop ahead and along the incoming front which may result in pockets of poor drainage flooding. Winds turn northwest late this afternoon into this evening and become gusty. Much cooler and less humid air arrives for the middle of the week as an upper level disturbance tracks through the Northeast. && .NEAR TERM /THROUGH TONIGHT/... Showers and thunderstorms expanding across eastern NY and that trend will continue as the low level wind shift and leading edge of boundary layer cold advection will provide low level forcing that supports the convection. Instability is greatest south and east of the Capital Region, where there may be an isolated damaging wind gust but the shear is weak, which will limit the potential for any severe weather. However, the potential for heavy rain is greater, with PWAT values of 1.6 to 2.0 inches and some upper divergence due to an upper jet segment tracking east and south of our region. So, some adjustments to rain chances/timing, temperatures and sky cover through this afternoon. PREVIOUS DISCUSSION: With guidance in good agreement showing strong low-level sfc convergence and a tight low-level thermal gradient along the boundary, CAMs support an initially broken line of showers and thunderstorms reaching the southern Adirondacks by late morning or midday before growing upscale as the front taps into the unstable environment to its east. CAMs (especially the HRRR) shows the potential for storms and showers to develop into a more organized line as it nears the Hudson Valley by 18 - 20 UTC before reaching western New England 20 - 22 UTC. Given strong low-level forcing within a sufficiently unstable environment and mid-level lapse rates steepening towards 6C/km, bowing segments may develop which may result in locally strong to damaging winds. The one caveat is the environment is weakly sheared with 0-6km values only nearing 20-25kts. Even still, the strong forcing and sufficient instability may compensate for the weaker shear and support tall enough updrafts that can organize into line/bowing segments. We collaborated with SPC to expand the marginal risk and it was expanded to cover most of eastern NY and western New England. Besides the gusty wind potential, storms will also be capable of producing heavy downpours thanks to favorable warm rain processes and high PWATs. Mid-level flow is not terribly fast with 700 - 500 hPa flow only around 25kts so as storms and rain organized into clusters/segments along the boundary this afternoon, periods of heavy rain may linger over a given area long enough to result in some poor drainage flooding. Total QPF amounts generally range 0.50 - 1.25" but locally higher amounts are possible should rain be slower moving as shown in the 3-hr HREF probabilistic guidance. Guidance also hints at a sfc low developing along the boundary and tracking northeastward into VT and northern New England, increasing the potential for locally heavy rain. This explains why WPC introduced a slight risk for its Excessive Rainfall Outlook over parts of southern VT. Given the very heavy rain/severe flooding that occurred over southern Litchfield County yesterday and low FFG values in place today, this region will be especially vulnerable to renewed flash and river flooding. See our hydro section for more details. Once the front exits, winds will abruptly shift to the northwest and winds become quite gusty as 3-hr pressure rises behind the front reach +3 to +5 hPa. Northwest wind gusts should reach 20 - 30mph late this afternoon into this evening ushering in much cooler and less humid air. Overnight lows drop into the upper 40s to mid 50s by early Tuesday with low 40s possible in the higher peaks of the southern Adirondacks and eastern Catskills. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Noticeably cooler conditions arrive for the middle of the week as a closed upper level low from Canada drop into the Northeast. Our closed upper level level low will be approaching on Tuesday but remain mainly to our north so much of eastern NY and western New England will remain dry on Tuesday with early clouds breaking some sun, especially south of I-90, as a considerably less humid air mass (PWATS 0.50 - 0.75") sweeps into the region. North-northwest winds will remain a bit breezy as the sfc pressure gradient between the departing cold front and high pressure building into the Upper Midwest tightens. Northerly winds advecting in an unseasonably cool Canadian air will keep temperatures much cooler, with much of the region only rising into the 60s to perhaps around 70 in the Hudson Valley from Albany southward towards Poughkeepsie. While a few isolated to widely scattered showers may reach into parts of the western Adirondacks or Upper Hudson Valley late Tuesday into Tuesday evening, the majority of the region should remain dry. Tuesday night turns quite cool with overnight lows dropping into the mid 40s to low to mid 50s as northerly winds persist. Cloudier skies north of I-90 will prevent even cooler temperatures while areas south of the interstate should actually feature mostly clear skies and thus support radiational cooling. Slight breezy west-northwest winds will keep the boundary layer mixed enough to prevent even cooler temperatures. By Wednesday our closed low drop south of the North Country into more of eastern NY and western New England. This closed low is quite anomalous with 500hPa height and temperature anomalies per the NAEFS ~3 standard deviations below normal. Moist cyclonic flow and northwesterly winds will usher in another unseasonably cool day under partly to mostly cloudy skies with daytime temperatures struggling to rise out of the 60s. More sun in the mid- Hudson Valley should allow highs to reach into the low 70s. Isolated to scattered showers likely develop by late morning into the afternoon, especially north of I-90, as we near our convective temperature. Given the cool pool aloft with 500 hPa isotherms near -20C, some isolated to widely scattered thunderstorms may develop as mid level lapse rates steepen >6C/km and equilibrium levels drop under 25kft. Not expecting severe weather but it will not take a terribly tall updraft before lightning can occur. Another chilly night follows Wed night with overnight lows dropping again into the mid 40s in the higher terrain with upper 40s to mid 50s in the hill towns and valley. With subsidence building in the wake of our slowly departing closed low and drier air wrapping in behind it, skies should be turn mostly to partly clear across the region. Winds will also turn lighter. Areas that feature clearer skies will likely allow cooler temperatures dropping into the upper 40s to low 50s. Areas that remain cloudier should only drop into the mid-50s. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Ensemble model guidance is in good agreement for upper level troughing to depart and upper level ridging to be in overhead with surface high pressure building in for Thursday into this weekend. Across the southern Adirondacks, there is still chances for an afternoon rain shower on Thursday afternoon as upper level trough departs, but the probabilities are less than 30 percent. Otherwise, dry and comfortable conditions are in store for Friday into Saturday. Daily chances of afternoon rain showers returns Sunday afternoon as an upper level shortwave could move in from the north and bring unsettled weather for early next week that is currently favored by latest forecast guidance. A return of summertime afternoon high temperatures for Friday into this weekend. Probabilities of afternoon high temperatures for beginning Saturday are greater than 75 percent of reaching above 80 degrees for valley locations and above 75 degrees for more mountainous terrain. The Climate Prediction Center (CPC) has our region in likely above normal (50-70%) for temperatures in the 6 to 10 day temperature outlook. Temperatures are favored to be in the 80s for valley locations and in the upper 70s for mountainous terrain. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A frontal boundary is in the process of crossing the area for this afternoon. Radar imagery shows a few lines of showers and embedded thunderstorms moving across the area. The heaviest activity is near KALB at this time, with gusty winds exceeding 40 kts, cloud to ground lightning and heavy rainfall. These lines of shower and thunderstorm activity will be impacting the terminals through about 5 or 6 pm. Through that time, flying conditions may briefly be lowered to IFR conditions within heavy rainfall for visibility. Ceilings will generally be bkn-ovc around 4-6 kft outside of showers, but may lower down to 1500-3000 ft within showers and t-storms. Winds will generally be southerly to southwesterly around 10 kts, but may be locally higher within showers and thunderstorms. After 5 or 6 pm, winds will switch to the west to northwest behind the front around 5 to 10 kts. While the threat for precip will end, lingering low level moisture will keep MVFR ceilings around, with bkn cigs around 2500-3500 ft. These clouds will continue into the overnight hours, but some clearing may occur towards the late night hours, with flying conditions eventually returning to VFR by Tuesday morning. VFR conditions are expected on Tuesday with no precip and just sct-bkn cigs around 5 kft. North to northwest winds will be 5 to 10 kts through the day. Outlook... Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. && .HYDROLOGY... After unusually heavy rain impacted southern CT on Sunday resulting in 5 to 7 inches in portions of Litchfield County, the Still River at Brookfield will crest this morning above major flood stage before gradually receding through the day. The Housatonic River below Stevenson which also exceeded major flood stage will also continue receding today. A humid air mass featuring PWATs near 1.5 to 1.75 inches with surface based CAPE values reaching 1000 - 2000 J/kg will develop across eastern NY and western New England ahead of a potent cold front. The environment will support efficient warm rain process with thunderstorms capable of producing heavy downpours. A strong low-level thermal gradient and notable wind shift along the front may allow storms to organized into a line of rain and thunderstorms leading to periods of moderate to even heavy rain. In fact, the 3-hr Probability Match Mean Guidance from the HREF highlights 50 - 90% probability for >1" of rain from storms ahead of and along the front late this afternoon into early evening (18 UTC Mon to 00 UTC Tues). In addition, there are hints that a sfc low develops along the front and tracks towards northern New England, with parts of southern VT potentially getting within the deformation zone on its northwest side. The Weather Prediction Center has therefore outlined all of eastern NY and parts of western New England in a marginal risk for excessive rainfall with parts of southern VT and Litchfield County in a slight risk. This is to account of localized poor drainage flooding should more organized areas of heavy rain develop as the front enters New England. Areas in southern Litchfield County are especially susceptible to renewed flash flooding this afternoon into early this evening given heavy rain yesterday with the current Flash Flood Guidance very low (1-hr FFG as low as 0.25 to 0.50"). Thus, it will not take much rainfall to result in flash flooding in this area. Heavy rain from storms ends from west to east before Midnight as the front finally clears the region. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Speciale NEAR TERM...NAS/Speciale SHORT TERM...Speck LONG TERM...Webb AVIATION...Frugis HYDROLOGY...Frugis/Speciale
Hazardous weather outlook, Aug 19, 4:09 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 409 AM EDT Mon Aug 19 2024 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-192100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 409 AM EDT Mon Aug 19 2024 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Today and tonight. Showers and thunderstorms are expected to develop late this morning into this afternoon. Locally heavy rainfall will be possible as repeated heavy downpours may be lead to flooding of urban, low lying, and poor drainage areas, especially in southern Vermont and southern Litchfield County which was hard hit with heavy rain yesterday. Some localized flash flooding and, in southern Litchfield County, renewed flooding along small streams and creeks is possible. The Weather Prediction Center has expanded its slight risk into parts of southern Vermont into parts of Litchfield County with a marginal risk across the rest of the region. In addition, a few storms may severe and the Storm Prediction Center has expanded its marginal risk for severe thunderstorms to cover most of eastern New York into western New England. Damaging winds gusts will be the main threat with any storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay severe weather and flooding reports to the National Weather Service in Albany New York.
In the hours before
Special weather statement, Aug 19, 1:39 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albany NY
139 PM EDT Mon Aug 19 2024
NYZ040-041-048>050-191815-
Eastern Schenectady NY-Western Schenectady NY-Montgomery NY-
Southern Saratoga NY-Northern Saratoga NY-
139 PM EDT Mon Aug 19 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN SCHENECTADY...
SOUTHWESTERN SARATOGA AND EAST CENTRAL MONTGOMERY COUNTIES THROUGH
215 PM EDT...
At 139 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Edinburg to near
Pattersonville-Rotterdam Junction. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Scotia, Glenville, Ballston Spa, Galway, Rotterdam Junction, East
Glenville, Burnt Hills, Rock City Falls, Pattersonville-Rotterdam
Junction, North Ballston Spa, Kings, Mount Pleasant, Greenfield,
Charlton, Parkis Mills, Glenridge, Shaw Corners, Hoffmans,
Barkersville, and Harding Crossing.
This includes the following highways...
Interstate 90 near exit 26.
Interstate 890 between exits 1a and 1b.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4298 7412 4298 7410 4302 7410 4320 7401
4323 7378 4283 7392 4282 7415
TIME...MOT...LOC 1739Z 246DEG 16KT 4318 7397 4284 7412
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PicardSpecial weather statement, Aug 19, 1:43 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Albany NY
143 PM EDT Mon Aug 19 2024
NYZ050-052-053-191815-
Eastern Albany NY-Western Rensselaer NY-Southern Saratoga NY-
143 PM EDT Mon Aug 19 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ALBANY AND WEST
CENTRAL RENSSELAER COUNTIES THROUGH 215 PM EDT...
At 143 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cohoes to Albany to near Delmar. Movement was
northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albany, Troy, Cohoes, Watervliet, Rensselaer, Colonie, Latham,
Delmar, Menands, Green Island, Waterford, Loudonville, Center
Brunswick, Wynantskill, South Troy, Lansingburgh, Shakers, Bleecker
Stadium, Slingerlands, and Normansville.
This includes the following highways...
Interstate 90 between exits 9 and 24.
Interstate 87 between exits 23 and 7.
Interstate 787 between exits 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4281 7358 4261 7370 4262 7392 4281 7376
TIME...MOT...LOC 1743Z 245DEG 9KT 4277 7374 4266 7378 4264 7387
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PicardThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:40 PM EDT | Special Weather Statement | ALY | Herkimer | 50 min |
| Aug 18, 9:29 PM EDT | Special Weather Statement | ALY | Herkimer | 46 min |
| Aug 19, 12:46 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 119 min |
| Aug 19, 1:11 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 34 min |
| Aug 19, 1:39 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Aug 19, 1:43 PM EDT | Special Weather Statement | ALY | Rensselaer | 32 min |
| Aug 19, 2:50 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 2 hr |
| Aug 19, 3:14 PM EDT | Special Weather Statement | ALY | Albany | 31 min |
| Aug 19, 3:41 PM EDT | Special Weather Statement | ALY | Rensselaer | 34 min |
| Aug 19, 4:01 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 44 min |
| Aug 19, 4:26 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Rensselaer | 87 min |
| Aug 19, 4:32 PM EDT | Special Weather Statement | ALY | Columbia | 28 min |
| Aug 19, 4:54 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 79 min |
| Aug 19, 7:16 PM EDT | Areal Flood Advisory | ALY | Saratoga | 119 min |
Nearby
Flash Flood Warnings in New York, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.